MathSciNet Relay Station
MathSciNet bibliographic data
MR699315 (84h:58027) 58C30 (47H10 55M25 58-02 58C30)
Browder, Felix E. Fixed point theory and nonlinear problems. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement